CSpace  > 系统科学研究所
Frequentist model averaging for threshold models
Gao, Yan1,2; Zhang, Xinyu2; Wang, Shouyang2; Chong, Terence Tai-leung3; Zou, Guohua4
2019-04-01
Source PublicationANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS
ISSN0020-3157
Volume71Issue:2Pages:275-306
AbstractThis paper develops a frequentist model averaging approach for threshold model specifications. The resulting estimator is proved to be asymptotically optimal in the sense of achieving the lowest possible squared errors. In particular, when combining estimators from threshold autoregressive models, this approach is also proved to be asymptotically optimal. Simulation results show that for the situation where the existing model averaging approach is not applicable, our proposed model averaging approach has a good performance; for the other situations, our proposed model averaging approach performs marginally better than other commonly used model selection and model averaging methods. An empirical application of our approach on the US unemployment data is given.
KeywordAsymptotic optimality Generalized cross-validation Model averaging Threshold model
DOI10.1007/s10463-017-0642-9
Language英语
Funding ProjectNational Natural Science Foundation of China[11529101] ; National Natural Science Foundation of China[11331011] ; Ministry of Education of China[17YJC910011] ; Ministry of Science and Technology of China[2016YFB0502301]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000459484800002
PublisherSPRINGER HEIDELBERG
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32648
Collection系统科学研究所
Affiliation1.Minzu Univ China, Dept Stat, Coll Sci, Beijing 100081, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Chinese Univ Hong Kong, Dept Econ, Shatin, Hong Kong, Peoples R China
4.Capital Normal Univ, Sch Math Sci, Beijing 100048, Peoples R China
Recommended Citation
GB/T 7714
Gao, Yan,Zhang, Xinyu,Wang, Shouyang,et al. Frequentist model averaging for threshold models[J]. ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,2019,71(2):275-306.
APA Gao, Yan,Zhang, Xinyu,Wang, Shouyang,Chong, Terence Tai-leung,&Zou, Guohua.(2019).Frequentist model averaging for threshold models.ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,71(2),275-306.
MLA Gao, Yan,et al."Frequentist model averaging for threshold models".ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS 71.2(2019):275-306.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gao, Yan]'s Articles
[Zhang, Xinyu]'s Articles
[Wang, Shouyang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gao, Yan]'s Articles
[Zhang, Xinyu]'s Articles
[Wang, Shouyang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gao, Yan]'s Articles
[Zhang, Xinyu]'s Articles
[Wang, Shouyang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.